# SDR 2002F01042

- Difficulty date: September 14, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N7644U
- Make and model: Boeing 727222
- Aircraft serial: 20038
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 654531313
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND FUSELAGE UPPER LOBE STRINGER SHEAR CLIP, BS 950B STRINGER 9L, CRACKED.  (M)
